# SDR 2007UALA01918

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 727c S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 727C+12 STR 23R HAS .25" HOLES FROM PREVIOUS REPAIR.  [07-03-07]  REMOVED DAMAGE. FABRICATED AND INSTALLED U AND J CHANNEL PER SRM 53-00-03 REPAIR I.
